# SDR CALA2014081591993

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 93,958 hours, 10,544 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESC LIGHTING INOPERATIVE AT SEAT ROWS 23, 24, 25 & 33 ABC.  FOUND BROKEN WIRE AT SEAT 24ABC CONNECTOR.  REPAIRED IAW SWPM 20-64-17.  OPERATIONS TESTED OK IAW AMM 33-51-00-715-004 PG 503 PARAGRAPH D.
